# SDR 08FDEA00450

- Difficulty date: February 15, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AFA01545
- Condition: Cracked
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMP AT STA 1781 BELOW THE FLOOR AREA FROM L 52 - L 44 L WEB P/N AFA0154-5 1S CRACKED.  FABRICATED NEW  WEB PER REF. DAC DWG AFA 0154 REV. AT. INSTALLED IAW MD/DC 10 SRM 51-33-01 VOL. II. PART MARKED PER GMM7-0-1000.    MINOR REPAIR.
